Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 123–131 (Mi izv1107)  

This article is cited in 17 scientific papers (total in 17 papers)

Breaking solitons. III

O. I. Bogoyavlenskii

Full text: PDF file (441 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 129–137

Bibliographic databases:

UDC: 539.2
MSC: Primary 35Q20; Secondary 76B25
Received: 25.07.1989

Citation: O. I. Bogoyavlenskii, “Breaking solitons. III”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 123–131; Math. USSR-Izv., 36:1 (1991), 129–137

Citation in format AMSBIB
\by O.~I.~Bogoyavlenskii
\paper Breaking solitons.~III
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 123--131
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 129--137

Linking options:
  • http://mi.mathnet.ru/eng/izv1107
  • http://mi.mathnet.ru/eng/izv/v54/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “Breaking solitons. IV”, Math. USSR-Izv., 37:3 (1991), 475–487  mathnet  crossref  mathscinet  zmath  adsnasa
    2. O. I. Bogoyavlenskii, “Breaking solitons in $2+1$-dimensional integrable equations”, Russian Math. Surveys, 45:4 (1990), 1–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. T. V. Red'kina, “Some properties of the complexification of the KdV equation”, Math. USSR-Izv., 39:3 (1992), 1251–1261  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. I. Bogoyavlenskii, “Breaking solitons. VI. Extension of systems of hydrodynamic type”, Math. USSR-Izv., 39:2 (1992), 959–973  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Song-Ju Yu, Kouichi Toda, Narimasa Sasa, Takeshi Fukuyama, J Phys A Math Gen, 31:14 (1998), 3337  crossref  mathscinet  zmath  isi
    6. Song-Ju Yu, Kouichi Toda, Takeshi Fukuyama, J Phys A Math Gen, 31:50 (1998), 10181  crossref  mathscinet  zmath  isi
    7. Kouichi Toda, Yu Song-Ju, Takeshi Fukuyama, “The Bogoyavlenskii-Schiff hierarchy and integrable equations in (2 + 1) dimensions”, Reports on Mathematical Physics, 44:1-2 (1999), 247  crossref
    8. Yu. Song-Ju, K. Toda, T. Fukuyama, “A quest for the integrable equation in $3+1$ dimensions”, Theoret. and Math. Phys., 122:2 (2000), 256–259  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A.N.W. Hone, “Reciprocal link for 2 + 1-dimensional extensions of shallow water equations”, Applied Mathematics Letters, 13:3 (2000), 37  crossref
    10. Kouichi Toda, Song-Ju Yu, Inverse Probl, 17:4 (2001), 1053  crossref  mathscinet  zmath  isi
    11. M. S. Bruzón, M. L. Gandarias, C. Muriel, J. Ramíres, S. Saez, F. R. Romero, “The Calogero–Bogoyavlenskii–Schiff Equation in $2+1$ Dimensions”, Theoret. and Math. Phys., 137:1 (2003), 1367–1377  mathnet  crossref  crossref  mathscinet  isi
    12. Tadashi Kobayashi, Kouichi Toda, “The Painlevé Test and Reducibility to the Canonical Forms for Higher-Dimensional Soliton Equations with Variable-Coefficients”, SIGMA, 2 (2006), 063, 10 pp.  mathnet  crossref  mathscinet  zmath
    13. Xuelin Yong, Zhiyong Zhang, Yufu Chen, “Bäcklund transformation, nonlinear superposition formula and solutions of the Calogero equation”, Physics Letters A, 372:41 (2008), 6273  crossref  elib
    14. Zhao Song-Lin, Zhang Da-Jun, Ji Jie, “Exact Solutions for Two Equation Hierarchies”, Chinese Phys Lett, 27:2 (2010), 020201  crossref  isi
    15. Engui Fan, Kwok Wing Chow, “On the periodic solutions for both nonlinear differential and difference equations: A unified approach”, Physics Letters A, 374:35 (2010), 3629  crossref
    16. Tadashi Kobayashi, Kouichi Toda, “A modified Calogero-Bogoyavlenskii-Schiff equation with variable coefficients and its non-isospectral Lax pair”, JSIAM Letters, 3 (2011), 85  crossref
    17. Zhonglong Zhao, Lingchao He, “Lie symmetry, nonlocal symmetry analysis, and interaction of solutions of a $(2+1)$-dimensional KdV–mKdV equation”, Theoret. and Math. Phys., 206:2 (2021), 142–162  mathnet  crossref  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:404
    Full text:103
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021